# SDR IPXA2023061430465

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 33,458 hours, 22,002 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** EMERGENCY DECLARED *** LEFT HYD QTY AND LEFT ENG HYD PUMP PRESS LIGHT INSPECTION C/W. FOUND LINE IN PYLON CONNECTING TO ENG DRIVEN PUMP CASE DRAIN PRESS FILTER MODULE LOOSE. IPC 29-11-17-02 ITEM 905M. TIGHTEN LINE PER STANDARD PRACTICE MANUAL 20-11-00-912-001. SERVICED LH HYD SYS IAW AMM 12-12-01-613-015. ENG RUN C/W PER AMM 71-00-00-215-053-P00 NO.2A NO LEAKS NOTED.
